MAUDE Adverse Event Report: ACOT PLASTICS CO LTD IP ROUTINE VI TAPED, BLUE; CASSETTES, TISSUE

ACOT PLASTICS CO LTD IP ROUTINE VI TAPED, BLUE; CASSETTES, TISSUE
Model Number IP ROUTINE VI TAPED, BLUE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported several ip routines vi taped, blue, p/n 39lc-550-2-l, lot 20250519-4 opened during processing.Trending analysis from 23 dec 2024 to 23 dec 2025 reported no (0) other related occurrences of this issue for this product lot.A review of the product history did not identify information in the manufacturing record for this product that could have caused or contributed to the problem reported in this complaint.Retain testing was completed with four (4) cassettes from this lot.The cassettes were ran through the processor on a 4 hour standard factory run on the peloris.After processing none of the cassettes had opened.The root cause could not be unequivocally determined from the information available.If additional information becomes available, a follow-up report will be submitted.
 
Event or Problem Description
On 22 december 2025, a complaint was raised with the following information: "several cassettes have opened during the processing, lot # 20250519-4." on 05 january 2026, the leica customer care specialist advised the leica associate, quality assurance that the awareness date for this event was 28 november 2025.

Brand Name
IP ROUTINE VI TAPED, BLUE
Common Device Name
CASSETTES, TISSUE
Manufacturer (Section D)
ACOT PLASTICS CO LTD
malong development district
no. 2 factory building, huli,
xiamen, fujian 00003 6100
CH  0000361006
Manufacturer (Section G)
ACOT PLASTICS CO LTD
malong development district
no. 2 factory building, huli
xiamen, fujian 00003 6100
CH   0000361006
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key24139608
Report Number1419341-2026-00002
Device Sequence Number10399994
Product Code IDZ
UDI-Device Identifier20849832018180
UDI-Public20849832018180
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIP ROUTINE VI TAPED, BLUE
Device Catalogue Number39LC-550-2-L
Device Lot Number20250519-4
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown